Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

My docotor put me on....

A 6 day steriod thingy for a really swollen and soar throat. Can I use this to my advantage while I can to help build some muscle?

 
Anonymous

Asked by Anonymous at 9:11 AM on Apr. 29, 2011 in Diet & Fitness

This question is closed.
Answers (5)
  • It depends , steroids have different effects on the body, some make you lose wight some make you gain weight some make you break out it all depends what steroid it is just make sure you read the side effects before taking them good luck
    toybar02

    Answer by toybar02 at 9:14 AM on Apr. 29, 2011

  • Do some research on the type of steroid you're taking.

    I knew a girl who HAD to be on steroids for a long time for breathing reasons. Her voice did get deeper & she did get much stronger while she was on it....but she was also a yoga instructor, so she was using her muscles a lot anyway. But, she does think the steroids made her muscles bigger while she was on them. She does not take them anymore though & is back to normal....so the effects steroids have are usually temporary. Once you stop taking them, things go back to normal....except her voice...that has been deeper ever since.
    samurai_chica

    Answer by samurai_chica at 9:19 AM on Apr. 29, 2011

  • Um, no. Any extra muscle that were to build up will go away as soon as you finish your treatment. There is more than one kind of steroid- it may or may not even be testosterone, which is the steroid that can help with weight gain. Testosterone treatments don't work in 6 days, they work over the course of several weeks or months. Steroids used for inflammation like this don't generally affect muscle gain. However, over long periods, they can lead to different kinds of weight gain.
    musicpisces

    Answer by musicpisces at 9:54 AM on Apr. 29, 2011

  • Okay. Thanks then. Ill just conutine with my normal workout. =)
    Anonymous

    Comment by Anonymous (original poster) at 10:01 AM on Apr. 29, 2011

  • I don't think it would be enough time, but you can expect some increase in your appetite while you are on them
    Mom-2-3-Girlz

    Answer by Mom-2-3-Girlz at 10:24 AM on Apr. 29, 2011

Next question in Diet & Fitness
Zumba

Next question overall (Religious Debate)
How can nothing come from nothing?

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN